# SDR 2008UALA01294

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 50,880 hours, 35,260 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE AT 1L HAS SLACK. REPACKED SLIDE.
